# SDR R61A2024012600046

- Difficulty date: January 6, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 32,637 hours, 23,789 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 76 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORRODED SHEAR CLIP AT FR 76, STGR 29L-28L. REMOVED AND REPLACED AFT CARGO SHEAR CLIP AT FR 76, STGR 29L-28L REF  51-
40-08.
